Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Red bumps on pubic area, had oral sex, used condoms. Is this gave me an allergy?

i recently had sex for the first time and its also my partners first time i had orale sex with her before and i never had any problems with her . I used a condom it had no spermicide but it was made of latex with benzocane and i think one of these gave me a allergy i have alot of it what looks like bumps and its redish in my pubic area amd its sensitive to touch but i have no problems going to the restroom or no bleeding .
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
if you got allergy to latex particle there will be immediate manifestation if soo avoid using those type of condoms
but be sure you not having itiching are any other symptoms if soo mostly it may be genital infections, kindly consult the dermatologist
take care of your health
thank you
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor